MAUDE Adverse Event Report: Medline Industries, LP; DBD-C-SECTION PACK-LF

Medline Industries, LP; DBD-C-SECTION PACK-LF
Catalog Number DYNJ0365888N
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the last few have had faulty gowns, they¿re porous and blood has seeped through them.".
 
Additional Manufacturer Narrative
The customer reported issues with some of the c section packs, stating the gowns were faulty, porous, and blood had seeped through them.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, run without approvals, deviations, non-conformance reports, or build issues that likely contributed to the reported issue.The defect was not able to be confirmed because no samples or detailed pictures were received, and without a sample it is difficult to determine a true root cause.Based on the review of the details provided, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Common Device Name
DBD-C-SECTION PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50770957
Report Number1417592-2026-40286
Device Sequence Number9717060
Product Code OHM
UDI-Device Identifier40195327045273
UDI-Public40195327045273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0365888N
Device Lot Number23FMJ424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown